MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Catalog Number 04906969001
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they have had incidents of sample mismatches on the cobas u 411 urine analyzer.The customer stated they enter sample identifiers into a worklist on the analyzer software using a barcode reader.The customer alleges that the software will delete sample identifiers without user request and will analyze them randomly leading to a mismatch of patient data with the entered sample identifiers.The customer alleges that the issue also leads to wrong calibration or other unidentified mismatches.
 
Additional Manufacturer Narrative
The incident was non-reproducible.The analyzer configuration, barcode reader operation, and qc performance were verified as correct.The investigation could not identify a product problem.The available evidence is consistent with a user handling issue or a momentary workflow-related misunderstanding.There is no evidence of a system malfunction.

Brand Name
COBAS U 411 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23457848
Report Number1823260-2025-04472
Device Sequence Number12780778
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04906969001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown